# SDR HEEA0016390

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066104100
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER HAS LOW POWER.  TIME SINCE REPAIR 0:00 HOURS.
